MathSciNet Relay Station
MathSciNet bibliographic data
MR2431370 35J60 (35D10)
He, Chengjun; Li, Gongbao The regularity of weak solutions to nonlinear scalar field elliptic equations containing $p\&q$-Laplacians. Ann. Acad. Sci. Fenn. Math. 33 (2008), no. 2, 337–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement